# SDR SIMA20160411001

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 31,140 hours, 26,878 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Not Reported
- Location: Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A SLIGHT HINT OF OIL SMELL WHEN ICE PROTECTION SYS WAS ACTIVATED.  TRANSFERRED TO NRWC 664-ORD-02423.  THIS DISCREPANCY TRANSFERED.  EM 1 NEXT LOG PAGE FOR AN INTENDED SFP. IAW NRWC 664-ORD-02423 FOR ADDITIONAL MX IFO.  R & R NR 0 CARBON SEAL ASSEMBLY IAW R & R.  MM72-25-25-000-801 & 72-25-25-400-801.  OPPERATION IS CHECKED & LEAK CHECKED GOOD.
